American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ursula Ludwig. The Witten deformation for even dimensional conformally conic manifolds. Trans. Amer. Math. Soc. 365 (2013) 885-909.
Abstract, references, and article information   
View Article: PDF

[2] Adalberto P. Bergamasco and Sérgio Luís Zani. Prescribing analytic singularities for solutions of a class of vector fields on the torus. Trans. Amer. Math. Soc. 357 (2005) 4159-4174. MR 2159704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Franco Flandoli and Marco Romito. Partial regularity for the stochastic Navier-Stokes equations. Trans. Amer. Math. Soc. 354 (2002) 2207-2241. MR 1885650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ch. Dorschfeldt and N. N. Tarkhanov. Golubev series for solutions of elliptic equations. Trans. Amer. Math. Soc. 351 (1999) 581-594. MR 1433116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mohammed Guedda and Mokhtar Kirane. A note on singularities in semilinear problems . Trans. Amer. Math. Soc. 347 (1995) 3595-3603. MR 1308012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Linda M. Holt. Singularities produced in conormal wave interactions . Trans. Amer. Math. Soc. 347 (1995) 289-315. MR 1264146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gunnar Johnsson. The Cauchy problem in ${\bf C}\sp N$ for linear second order partial differential equations with data on a quadric surface . Trans. Amer. Math. Soc. 344 (1994) 1-48. MR 1242782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. J. L. Velázquez. Classification of singularities for blowing up solutions in higher dimensions . Trans. Amer. Math. Soc. 338 (1993) 441-464. MR 1134760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eduard Harabetian. Propagation of singularities, Hamilton-Jacobi equations and numerical applications . Trans. Amer. Math. Soc. 337 (1993) 59-71. MR 1179395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nicholas Hanges and François Trèves. On the analyticity of solutions of first-order nonlinear PDE . Trans. Amer. Math. Soc. 331 (1992) 627-638. MR 1061776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lucio Micheli. Propagation of singularities for nonstrictly hyperbolic semilinear systems in one space dimension . Trans. Amer. Math. Soc. 291 (1985) 451-485. MR 800248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bernard Osgood Koopman. On the singularities of linear partial differential equations . Trans. Amer. Math. Soc. 31 (1929) 687-693. MR 1501507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1